Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




25 Publications

2017 | Journal Article | IST-REx-ID: 1089   OA
Total positivity in Markov structures
S. Fallat, S. Lauritzen, K. Sadeghi, C. Uhler, N. Wermuth, P. Zwiernik, Annals of Statistics 45 (2017) 1152–1184.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 698   OA
Orientation and repositioning of chromosomes correlate with cell geometry dependent gene expression
Y. Wang, M. Nagarajan, C. Uhler, G. Shivashankar, Molecular Biology of the Cell 28 (2017) 1997–2009.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1168   OA
D inf s optimality in copula models
E. Perrone, A. Rappold, W. Müller, Statistical Methods and Applications 26 (2017) 403–418.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1208   OA
Maximum likelihood estimation for linear Gaussian covariance models
P. Zwiernik, C. Uhler, D. Richards, Journal of the Royal Statistical Society. Series B: Statistical Methodology 79 (2017) 1269–1292.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1293   OA
Extremal positive semidefinite matrices whose sparsity pattern is given by graphs without K5 minors
L.T. Solus, C. Uhler, R. Yoshida, Linear Algebra and Its Applications 509 (2016) 247–275.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1833   OA
On the closure of relational models
A. Klimova, T. Rudas, Journal of Multivariate Analysis 143 (2016) 440–452.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1480   OA
Exponential varieties
M. Michałek, B. Sturmfels, C. Uhler, P. Zwiernik, Proceedings of the London Mathematical Society 112 (2016) 27–56.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1621 View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 2006   OA
The monotone secant conjecture in the real Schubert calculus
N. Hein, C. Hillar, A. Martin Del Campo Sanchez, F. Sottile, Z. Teitler, Experimental Mathematics 24 (2015) 261–269.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1547   OA
Resolution of unmixed bipartite graphs
F. Mohammadi, S. Moradi, Bulletin of the Korean Mathematical Society 52 (2015) 977–986.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 2014   OA
Faithfulness and learning hypergraphs from discrete distributions
A. Klimova, C. Uhler, T. Rudas, Computational Statistics & Data Analysis 87 (2015) 57–72.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1579   OA
Galois groups of Schubert problems of lines are at least alternating
C. Brooks, A. Martin Del Campo Sanchez, F. Sottile, Transactions of the American Mathematical Society 367 (2015) 4183–4206.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1997   OA
The three-state toric homogeneous Markov chain model has Markov degree two
P. Noren, Journal of Symbolic Computation 68/Part 2 (2015) 285–296.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 2008   OA
Iterative scaling in curved exponential families
A. Klimova, T. Rudas, Scandinavian Journal of Statistics 42 (2015) 832–847.
View | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 2013   OA
Hypersurfaces and their singularities in partial correlation testing
S. Lin, C. Uhler, B. Sturmfels, P. Bühlmann, Foundations of Computational Mathematics 14 (2014) 1079–1116.
View | DOI | Download (ext.)
 
2014 | Other Publication | IST-REx-ID: 2007   OA
gIPFrm: Generalized iterative proportional fitting for relational models
A. Klimova, T. Rudas, GIPFrm: Generalized Iterative Proportional Fitting for Relational Models, The Comprehensive R Archive Network, 2014.
View | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 1911
Tverberg's Theorem and Graph Coloring
A. Engström, P. Noren, Discrete & Computational Geometry 51 (2014) 207–220.
View | DOI
 
2014 | Journal Article | IST-REx-ID: 2178   OA
Markov degree of the three-state toric homogeneous Markov chain model
D. Haws, A. Martin Del Campo Sanchez, A. Takemura, R. Yoshida, Beitrage Zur Algebra Und Geometrie 55 (2014) 161–188.
View | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 2011   OA
Scalable privacy-preserving data sharing methodology for genome-wide association studies
F. Yu, S. Fienberg, A. Slaković, C. Uhler, Journal of Biomedical Informatics 50 (2014) 133–141.
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2047   OA
Differentially-private logistic regression for detecting multiple-SNP association in GWAS databases
F. Yu, M. Rybar, C. Uhler, S. Fienberg, in:, J. Domingo Ferrer (Ed.), Lecture Notes in Computer Science (Including Subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), Springer, 2014, pp. 170–184.
View | DOI | Download (ext.) | arXiv
 

Filters and Search Terms

type<>research_data

Search

Filter Publications

Display / Sort

Export / Embed